APPLIED MATHEMATICS AND COMPUTATION, vol.156, no.2, pp.367-380, 2004 (SCI-Expanded)
Article / Article
APPLIED MATHEMATICS AND COMPUTATION
Science Citation Index Expanded (SCI-EXPANDED), Scopus
modulus of continuity, Bernstein polynomials, uniformly convergence, positive linear operators, rate of convergence
Gazi University Affiliated:
The positive linear operators of Bernstein type of two variables are considered and the theorems about approximation and about the order of approximation of the sequence of these operators are established. (C) 2003 Elsevier Inc. All rights reserved.